Tyzeka Overdose

Treating a Tyzeka Overdose

If the overdose was recent, it is possible that the healthcare provider may administer certain medicines, or place a tube into the stomach to "pump" it. This may help remove any medicine in the stomach that has yet to be absorbed into the bloodstream. Dialysis may also be useful for removing Tyzeka from the body if the overdose was recent.
 
Treatment for any kind of overdose often includes supportive care, which consists of treating any symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you have taken too much Tyzeka.

Tyzeka Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.